# SDR SWIA202054034

- Difficulty date: October 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULL IN CAM DOUBLER CRACKED P/N 601R318094-1.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED PAX DOOR PULL IN CAM DOUBLER, IAW CRJ 700 SRM.  MAJOR REPAIR TASK & FORM M-337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE REQUIRED, REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED.
